# SDR QXEA2022020900052

- Difficulty date: February 9, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N440QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4347
- Aircraft time: 24,621 hours, 26,357 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTS THAT ON APPROACH THE DITCHING DAM FELL DOWN ON ITS OWN. REMOVED FROM SERVICE. INSPECTED AND PERFORMED AN OPERATIONAL TEST OF THE MCD DITCHING DAM IAW Q400 AMM 25-62-01-710-802.  OPS CHECK GOOD, NO FURTHER ACTIONS REQUIRED.   RETURNED TO SERVICE.
